# SDR ASAA12511419

- Difficulty date: April 15, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 11,986 hours, 3,627 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DOES NOT FUNCTION. AUTO THROTTLE WILL ENGAGE ON BUT WHEN AUTO THROTTLE MOVEMENT IS COMMANDED, IT APPEARS AS THOUGH THE RT THROTTLE MOVES AND THE LT THROTTLE DOES NOT, CAUSING THE AUTO THROTTLE SWITCH TO TRIP OFF AND DISENGAGE (NON ETOPS AIRSPACE).  GROUNDED.  PERFORMED 10 AUTOTHROTTLE TESTS IAW AMM 22-31-00-710-801 "AUTOTHROTTLE OPERATIONAL TEST" AND AMM 22-31-00-710-802 "AUTOTHROTTLE SYSTEM TEST".  NO FAULTS WERE INDICATED.
